The colored Jones polynomials and the simplicial volume of a knot

Hitoshi Murakami, Jun Murakami

Research output: Contribution to journalArticle

163 Citations (Scopus)
Original languageEnglish
Pages (from-to)85-104
Number of pages20
JournalActa Mathematica
Volume186
Issue number1
Publication statusPublished - 2001
Externally publishedYes

Fingerprint

Colored Jones Polynomial
Knot

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The colored Jones polynomials and the simplicial volume of a knot. / Murakami, Hitoshi; Murakami, Jun.

In: Acta Mathematica, Vol. 186, No. 1, 2001, p. 85-104.

Research output: Contribution to journalArticle

@article{ff685cae736b4c958ce7e16402673983,
title = "The colored Jones polynomials and the simplicial volume of a knot",
author = "Hitoshi Murakami and Jun Murakami",
year = "2001",
language = "English",
volume = "186",
pages = "85--104",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - The colored Jones polynomials and the simplicial volume of a knot

AU - Murakami, Hitoshi

AU - Murakami, Jun

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=0002742222&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002742222&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0002742222

VL - 186

SP - 85

EP - 104

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -